Group Home

My side affects of my depo shot.

Posted by on Jul. 21, 2013 at 9:49 PM
  • 24 Replies
(cookie/FOOD monster hunger!)
Night sweats!
& overly too HOT or overly too COLD feet!
Posted on CafeMom Mobile
by on Jul. 21, 2013 at 9:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
mamivon2
by Sandra on Jul. 21, 2013 at 9:51 PM

get off of it maybe..

Charizma77
by Carissa on Jul. 21, 2013 at 9:53 PM

Yikes!

Ladyisis
by Jenn on Jul. 21, 2013 at 11:36 PM

Yikes!

bether89
by Ruby Member on Jul. 21, 2013 at 11:39 PM

I gained weight when I took it.

MamaMandee
by Mandee on Jul. 22, 2013 at 2:57 AM
It made me itchy & hairy.
Posted on CafeMom Mobile
momofnatalie
by Lisa on Jul. 22, 2013 at 2:58 AM

Yikes, you poor thing, I hope the side effects wear off.

sunshinepraying
by Platinum Member on Jul. 22, 2013 at 5:45 AM
I hope the side effects lessen over time and go away soon
PoehlerBear1983
by Platinum Member on Jul. 22, 2013 at 7:06 AM
that stinks
Posted on CafeMom Mobile
ablackdolphin
by Platinum Member on Jul. 22, 2013 at 7:42 AM
not fun
powow65
by kimmy on Jul. 22, 2013 at 7:48 AM
Ditto.

Quoting bether89:

I gained weight when I took it.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Owner:
Most “Liked” Moms in This Group
Last 24 Hours
Last 7 Days
Last 30 Days
  1. egyptian_mommy
  2. SweetLuci
  3. BeachLifeMama
  4. proudmommy690
  5. Janet
  6. jconney80
  7. momofsixangels
  8. elasmimi
  9. Leelee1008
  10. TigerofMu
  11. mrswillie
  12. lasombrs
  13. SpiritedWitch
  14. ceciliam
  15. suziejax
  16. Charizma77
  17. Apr1l
  18. powow65
  19. momma-flynn
  20. hugss